MathSciNet Relay Station
MathSciNet bibliographic data
MR352825 41A63
Brudnyĭ, Ju. A.; Ganzburg, M. I. A certain extremal problem for polynomials in $n$ variables. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 37 (1973), 344–355.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement